# SDR CALA9801214

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12080
- Make and model: Doug DC-10-30
- Aircraft serial: 47981
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1708
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AT LOWER END OF CENTER CARGO FORWARD DOOR FRAME, STA 1708.  REPAIRED IAW SRM 53-50-00, FIGURE 21.
